# SDR RJEF20160118001

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 30,065 hours, 11,664 cycles
- Engine: Iae V2527EA5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK OF FLIGHT TA561, AT ENG STARTING THE PILOT REPORTED, ECAM WARNING ANTI-ICE FIRST OFFICER & STANDBY PITOT, DUE THAT SITUATION THE ACFT RETURNED TO THE GATE.  PERSONNEL PERFORMED FAULT ANALYSIS IAW TSM 30-31-00-810-812-A, TESTED THE FIRST OFFICER´S ANTI-ICE SYS AMM 30-31-00-710-001-A WITH NORMAL RESULTS, SO THEN, THE ACFT WAS RETURNED TO SERVICE.
